# SDR ASOA201102302

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM TO BE CORRODED BEYOND LIMITS IAW SRM 51-21-06.  REMOVED AND REPLACED BS 280 FLOORBEAM IAW REO 670-53-11-047.
